×

Found 168 Documents (Results 1–100)

100
MathJax

Ground state solutions for the nonlinear Choquard equation with prescribed mass. (English) Zbl 1475.35136

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 23-41 (2021).
MSC:  35J20 35J91
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification